# SDR 04058410

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N410FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3165
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Loose
- Location: Windsheild
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE CREW REPORTED A LOUD WIND NOISE IN THE COCKPIT.  THE FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE WINDSHIELD WAS INSPECTED AND A SCREW WAS FOUND LOOSE AND SUBSEQUENTLY TIGHTENED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
